# SDR HEEA0014442

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23007208
- Condition: Mismanufactured
- Location: Engine
- Component: 23033191
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  DISTORTED BEYOND SERVICEABLE LIMITS ON VANE ASSY.  (VANE L/E).
